Approximate Solution of Some Classes of Integral Equations Using Bernstein Polynomials of Two-Variables Haleema S. Ali | Lamyaa H. Ali

Main Article Content

Baghdad Science Journal

Abstract

The research aims to find approximate solutions for two dimensions Fredholm linear integral equation. Using the two-variables of the Bernstein polynomials we find a solution to the approximate linear integral equation of the type two dimensions. Two examples have been discussed in detail.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Approximate Solution of Some Classes of Integral Equations Using Bernstein Polynomials of Two-Variables: Haleema S. Ali | Lamyaa H. Ali. Baghdad Sci.J [Internet]. 2012Jun.3 [cited 2021Jul.28];9(2):372-7. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/1373
Section
article